# SDR N6WA2016F00032

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,609 hours, 19,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 295-310
- Part time: 27,609 hours, 19,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 26R BETWEEN FS 295 - 310 CORRODED.  FUSELAGE STR 26R REPAIRED REF SRM 53-00-03-201-001-A01.  FUSELAGE STR PN SH670-31634-2S.
